Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

209 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
[Drug-induced liver diseases].
Teschke R. Teschke R. Z Gastroenterol. 2002 May;40(5):305-26. doi: 10.1055/s-2002-30118. Z Gastroenterol. 2002. PMID: 12016566 Review. German.
[Liver damage caused by drugs].
Teschke R. Teschke R. Dtsch Med Wochenschr. 2002 Sep 20;127(38):1953-7. doi: 10.1055/s-2002-34204. Dtsch Med Wochenschr. 2002. PMID: 12239655 Review. German. No abstract available.
[Kava, kavapyrones and toxic liver injury].
Teschke R. Teschke R. Z Gastroenterol. 2003 May;41(5):395-404. doi: 10.1055/s-2003-39333. Z Gastroenterol. 2003. PMID: 12772052 Review. German.
Kava hepatotoxicity: a European view.
Teschke R, Schwarzenboeck A, Akinci A. Teschke R, et al. N Z Med J. 2008 Oct 3;121(1283):90-8. N Z Med J. 2008. PMID: 18841189 Review.
209 results
You have reached the last page of results. A maximum of 10,000 results are available.
Jump to page